You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Divergence of Decreasing Rearranged Fourier Series
T. W. Korner
Annals of Mathematics
Second Series, Vol. 144, No. 1 (Jul., 1996), pp. 167-180
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/2118587
Page Count: 14
You can always find the topics here!Topics: Integers, Fourier series, Polynomials, Mathematical functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
There exists a square integrable function whose Fourier sum, when taken in decreasing order of magnitude of the coefficients, diverges unboundedly almost everywhere.
Annals of Mathematics © 1996 Annals of Mathematics